
Thermrun 250mg Syrup
Manufacturer
Ariwell Lifesciences
Salt Composition
Paracetamol (250mg)
Key Information
Short Description
Thermrun 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Dosage Form
Syrup
Introduction
Thermrun 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Directions for Use
Give Thermrun 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Thermrun 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Safety Information
Side Effects
No common side effects listed.
Interacting Medicines
Nimesulide Oxyphenbutazone Metamizole
How it works
Thermrun 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Thermrun 250mg Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Contact your doctor for advice if the medicine does not seem to be helping your child.
Related Medicines

Relief P Syrup

Piemol 250mg Syrup

Bropara 250mg Syrup

Leximol Syrup

Riyopara 250mg Syrup

Feveryl Syrup

Parabet Syrup

Molvon 250mg Syrup

Dolrtyh 250mg Syrup
